# SDR AALA202311036435

- Difficulty date: November 2, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A320*
- Aircraft serial: 6230
- Aircraft time: 30,261 hours, 12,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146543
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 30,261 hours, 12,224 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY LIGHTS EMERGENCY POWER SUPPLY UNIT (10WL) HAS INTERNAL FAULT NEEDS TO BE REPLACED. REMOVED AND REPLACED EMERGENCY LIGHTS EMERGENCY POWER SUPPLY UNIT (10WL) PER AMM 33-51-38.
